MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS KIT; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS KIT; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404043
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
It as reported that during an inflatable penile prosthesis implant, the physician felt that the device was not applicable, then replaced with a small one.There were no patient complications reported.The event resolved.Further information was requested and not yet received.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Device evaluation: the complaint components were returned and analyzed.The reported allegation of improper size was not confirmed via product analysis.The event cannot be reproduced or substantiated; therefore, no escalation to ncep, capa or scar is required.
 
Event or Problem Description
It is reported that during an inflatable penile prosthesis implant, the physician felt that the device was not applicable, then replaced with a small one.There were no patient complications reported.The event resolved.Further information was requested and not yet received.Should additional relevant details become available, a supplemental report will be submitted.Additional information received confirmed this was an original implant surgery.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS KIT
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8686415
Report Number2183959-2019-63910
Device Sequence Number2359387
Product Code FHW
UDI-Device Identifier00878953002774
UDI-Public00878953002774
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2023
Device Model Number72404043
Device Catalogue Number72404043
Device Lot Number1000040552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2019
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR